Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Iterates of the unitary totient function

Author: Mohan Lal
Journal: Math. Comp. 28 (1974), 301-302
MSC: Primary 10A20
MathSciNet review: 0335419
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The iterates of the unitary analogue of Euler's totient function $ {\varphi ^\ast}(n)$ are investigated empirically for $ n \leqq {10^5}$.

References [Enhancements On Off] (What's this?)

  • [1] P. Hagis, Jr., "Unitary amicable numbers," Math. Comp., v. 25, 1971, pp. 915-918. MR 45 #8599. MR 0299551 (45:8599)
  • [2] P. Erdös & M. V. Subbarao, "On the iterates of some arithmetic functions," Proceedings of a Conference on the Theory of Arithmetic Functions (Kalamazoo, 1971), Lecture Notes in Math, vol. 251, Springer-Verlag, Berlin and New York, 1972, pp. 119-125. MR 0332686 (48:11012)
  • [3] S. S. Pillai, "On a function connected with $ \phi (n)$," Bull. Amer. Math. Soc., v. 35, 1929, pp. 837-841. MR 1561820

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20

Additional Information

Keywords: Unitary totient function, number-theoretic function
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society